# SDR CA190717002

- Difficulty date: July 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 86,827 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WITH BLEED #1 ON MEL, DEPARTED AND HAD BLEED #2 FAULT AND PACK #2 FAULT IN CLIMB. SHALLOWED CLIMB AND SUCCESSFULLY RESET #2 BLEED. CONSULTED WITH MOC ENROUTE AND CONTINUED TO DESTINATION. NO PAX REACTIONS NOTED.  RESOLUTION BMC #2 TEST C/OUT IAW AMM 36-11-740-001-A, NO FAULTS NOTED,. ENGINE RUN , CHECKED SATISFACTORY. (TC# 20190717002)
